MathSciNet Relay Station
MathSciNet bibliographic data
MR2483794 60G60 (33C45 60J27)
Szabłowski, Paweł J. Probabilistic implications of symmetries of $q$-Hermite and Al-Salam–Chihara polynomials. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 11 (2008), no. 4, 513–522.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement